Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 503-510

Characteristic polynomials of some weighted graph bundles and its application to links

1Department of Mathematics, Changwon University, Changwon 641-773, Korea
2Department of Mathematics, Kyungpook National University, Taegu 702-701, Korea

Received 20 February 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we introduce weighted graph bundles and study their characteristic polynomial. In particular, we show that the characteristic polynomial of a weighted K2(K¯2)-bundles over a weighted graph G? can be expressed as a product of characteristic polynomials two weighted graphs whose underlying graphs are G As an application, we compute the signature of a link whose corresponding weighted graph is a double covering of that of a given link.